# SDR UIEA2021022200395

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,975 hours, 18,169 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Light
- Condition: No Indication
- Location: Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN PRESS LIGHT WOULD NOT ILLUMINATE IN R AFT FUEL PUMP SWITCH WITH SWITCH OFF.  LIGHTS TEST GOOD.  CYCLED AFT FUEL PUMP SWITCH, OPS CHKS GOOD PER AMM 28-40-00.
